# SDR SWAA2022121372116

- Difficulty date: November 15, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER DOUBLER WAS FOUND CRACKED, RBL 15, WL 152.   BENDED DOUBLER IAW DWG 111A1511- 27.-128.   LOCATED AND DRILLED A NEW DOUBLER IAW SRM 51-40-05-0G-0, AND DWG 111A1511. BLENDED DOUBLER FOUND OUT OF LIMITS IAW SRM 57-10-10-1A-2.  APPLIED TREATMENT AND PRIMER IAW SRM 51-20-01 AND SOM 20-41-02. NEW DOULBER TO BE INSTALLE IAW TTG8Q00G1YZ5, STEP 8.
